# SDR IPXA2022031079941

- Difficulty date: February 23, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Fitting
- Part number: NLC67391
- Part serial: UP48577
- Condition: None
- Location: L/H I/B Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H I/B ELEVATOR HAS A CHAFE DAMAGED ON THE HINGE FITTING.REPAIRED CHAFE ON HINGE FITTING IAW VTSAA EA 011-5520-01-A9502 REV I/R AND UPS EO MD11-5520-83074-A. (MINOR)
